# SDR C8GA20090187

- Difficulty date: July 13, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT INTERCOSTAL AT BS 950E +6 IS CORRODED ON THE FWD SIDE BETWEEN STR 30-27R.  REMOVED DAMAGED INTERCOSTAL, FABRICATED NEW FROM 7075-0 DIM. 27 INCHES X 8 INCHES .040 INCH HEAT TREATED TO T6.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
